# SDR JJBA20250324033

- Difficulty date: March 12, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 49,186 hours, 32,349 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 FLOOR SUPPORT ANGLE FOUND CRACKED ON LH OMEGA BEAM INBD SIDE BTW FR 19-20. FLOOR SUPPORT ANGLES ON LH OMEGA BEAM INBD SIDE BTW FR 19-20 REMOVED AND INSTALLED
